Depo provera and sex offenders

Common Questions and Answers about Depo provera and sex offenders

depo-provera

Avatar n tn for using Depo-Provera or CPA in treating sex offenders in an adult or adolescent population. If you are interested in reviewing the literature on this topic there is an excellent article in Psychiatric Services March 1999 Vol. 50 No. 3 issue. Hope this was helpful.
Avatar n tn I was given a shot of depo-provera yesterday...and when I asked about side affects all I was told was nausea, headache, and dizziness. After reading quite a few articles online, it seems there are a lot more serious side affects than I was led to believe. I've been having lots of chest pain and shortness of breath, but the doctor doesn't seem to think it's related to the shot.
Avatar n tn You girls have to discontinue Depo Provera at once and I highly recommend never putting any hormones into your bodies ever again. I have experienced a living nightmare from Depo Prover for the past three years. After I got the Depo shot I went home and researched on the web about the drug. I cried for three hours in fear that that could happen to me. What happened was worse. Five days after the shot a menstrual cycle started that would not cease. It wasn't a normal cycle.
Avatar f tn I will never go on Depo Provera again. My daughter was on Depo Provera at college, and discontinued the shot and has lost that weight and is thin again. Fitday.com's free site has helped me keep up with my carb intake, and also tells me how many calories, how much fat etc. I use. It does this automatically when I put my food in for the day. Also Magic Bus has a forum where you can learn how to lose weight quick and even post on a challenge to keep you honest and responsible.
Avatar n tn I took 3 hpts and 1 blood test and all came back neg but I still have the signs of being pergent is that possiable.
Avatar m tn But I will say that it is best not to make major decisions during a state of depression. The drug given to sexual offenders is called Depo-Provera. It is actually a birth-control drug that decreases the amount of testosterone in the body. Apparently the reduction in libido disappears when the drug is stopped, so you shouldn't have any permanent damage from it. You will have to speak with your doctor about the possibility of using this medication.
3105573 tn?1355983065 depression and mood swings so bad it almost ended my relationship. Depo Provera is used as a chemical sterilizer for sex offenders. Probably the single most effective birth control barring a hysterectomy! It does not have that effect in all women but I would be extremely careful with it. I love the NuvaRing but if you are going to breastfeed you won't be able to use it because of the progesterone. If you can not be consist with pills I would look into an intrauterine device (IUD).
Avatar f tn Finally have a serious look into your contraception method, as you may have not been made aware of the many possible dangers and side-effects. Your spotting is likely due to the Depo-Provera, which may also be contributing to headaches/migraines, nervousness and is not recommended for long-term use because of bone loss issues, which may be permanent, even after discontinuation of Depo-Provera.
1294995 tn?1330666336 I'm 4 days past provera and nothing yet. I'm getting alittle worried because I've been on provera like 6 times and almost always like clock work I get it two days after stopping it. I'll wait until it's been 7 days past then I'll call my dr. Didn't realize I could wish so much for AF :-) Well I have enjoyed this day off. Back to work tomorrow. Hope you all had a great weekend :-) SSBD!!!!